Alert archive / New Mexico / Flash Flood Watches in 2012

Flash Flood Watch 4, NWS Albuquerque, NM

July 17, 2012

NWS Albuquerque, NM issued this flash flood watch at Jul 17, 2012, 4:37 AM MDT. It took effect at Jul 17, 2012, 12:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 17, 2012, 4:37 AM MDT (10:37 UTC)
In effect from
Jul 17, 2012, 12:00 PM MDT
Expired
Jul 17, 2012, 8:43 PM MDT
In force
9 hr
Issued by
NWS Albuquerque, NM
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

292 
WGUS65 KABQ 171037
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
437 AM MDT TUE JUL 17 2012

NMZ508-509-526>528-172200-
/O.NEW.KABQ.FF.A.0004.120717T1800Z-120718T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-
437 AM MDT TUE JUL 17 2012

...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF NORTH AND CENTRAL NEW
  MEXICO...INCLUDING THE FOLLOWING AREAS...FAR NORTHEAST
  HIGHLANDS...RATON RIDGE/JOHNSON MESA...SAN FRANCISCO RIVER
  VALLEY...SOUTH CENTRAL MOUNTAINS AND SOUTHWEST MOUNTAINS.

* FROM NOON MDT TODAY THROUGH THIS EVENING.

* MONSOON MOISTURE OVER SOUTHERN AND EASTERN NEW MEXICO WILL
  ENABLE SOME THUNDERSTORMS TO PRODUCE LOCALLY HEAVY RAIN AT
  RATES NEAR 1 INCH PER HOUR TODAY.

* THE POTENTIAL EXISTS FOR FLASH FLOODING TO DEVELOP WITHIN AND
  BELOW RECENTLY BURNED FORESTS. HAZARDOUS DEBRIS FLOWS MAY
  ACCOMPANY RAPIDLY RISING WATER LEVELS. THIS WATCH INCLUDES THE
  NEW MEXICO PORTION OF THE WALLOW BURN SCAR...THE WHITEWATER-
  BALDY AND MILLER BURN SCARS...THE LITTLE BEAR AND WHITE BURN
  SCARS...AND THE TRACK BURN SCAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH
FLOOD WARNINGS BE ISSUED.

&&

$$

44/42
2 follow-up statements
568 
WGUS65 KABQ 172100
FFAABQ

FLOOD WATCH
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT TUE JUL 17 2012

NMZ508-509-526>528-180500-
/O.CON.KABQ.FF.A.0004.000000T0000Z-120718T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-
300 PM MDT TUE JUL 17 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE 
  FOLLOWING AREAS...FAR NORTHEAST HIGHLANDS...RATON RIDGE/JOHNSON 
  MESA...SAN FRANCISCO RIVER VALLEY...SOUTH CENTRAL MOUNTAINS AND 
  SOUTHWEST MOUNTAINS. 

* UNTIL 11 PM MDT THIS EVENING

* HIGHER MOISTURE OVER SOUTHERN AND EASTERN NEW MEXICO WILL
  ENABLE SOME THUNDERSTORMS TO PRODUCE LOCALLY HEAVY RAIN AT RATES
  NEAR 1 INCH PER HOUR REST OF TODAY.

* THE POTENTIAL EXISTS FOR FLASH FLOODING TO DEVELOP WITHIN AND 
  BELOW RECENTLY BURNED FORESTS. HAZARDOUS DEBRIS FLOWS MAY 
  ACCOMPANY RAPIDLY RISING WATER LEVELS. THIS WATCH INCLUDES THE 
  NEW MEXICO PORTION OF THE WALLOW BURN SCAR...THE WHITEWATER- 
  BALDY AND MILLER BURN SCARS...THE LITTLE BEAR AND WHITE BURN 
  SCARS...AND THE TRACK BURN SCAR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH
FLOOD WARNINGS BE ISSUED.

&&

$$
50
344 
WGUS65 KABQ 180243 AAB
FFAABQ

FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
843 PM MDT TUE JUL 17 2012

NMZ508-509-526>528-180345-
/O.CAN.KABQ.FF.A.0004.000000T0000Z-120718T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-
843 PM MDT TUE JUL 17 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR THE BURN SCAR AREAS HAS BEEN CANCELLED
AS THE THREAT FOR SHOWERS AND THUNDERSTORMS IS QUICKLY DIMINISHING
THIS EVENING.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Jul 17, 3:16 AM MDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jul 17, 3:16 AM MDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
316 AM MDT TUE JUL 17 2012

.DISCUSSION...
LOOKING AT THE PWAT VALUES FROM THE 17/00Z SOUNDINGS...THE MONSOON
MOISTURE PLUME CAME IN WEAKER THAN PREVIOUSLY ANTICIPATED. THIS IS
PROBABLY DUE TO THE STRENGTH OF THE MID LEVEL ANTICYCLONIC
CIRCULATION THAT DEVELOPED OVER NORTHERN MEXICO...WHICH IS
PREVENTING LAYERED MOISTURE FROM STREAMING NORTHWARD.
INSTEAD...THE MOISTURE HAS TO TAKE A TRACK FROM MEXICO TO NM VIA
AZ...WHERE IT MIXES WITH DRIER AIR BEFORE ARRIVAL. THE PWAT VALUE
OVER FLAGSTAFF WAS A MERE 0.47 OF AN INCH AT 00Z. IN
ADDITION...WATER VAPOR IMAGERY AND THE 43 DEGREE EARLY MORNING
DEW POINT AT FARMINGTON INDICATE DRIER AIR HAS ALREADY BEGUN TO
PUSH INTO NW NM FROM THE NW...OWING TO STREAMLINES AROUND THE
ANTICYCLONIC CIRCULATION IN NORTHERN MEXICO. AS A RESULT...WE
TRENDED DOWNWARD ON THE POPS ACROSS THE NW TODAY. HOWEVER...
FARTHER EAST THE UPPER LOW OVER TX AND SOUTHERLY SURFACE WINDS
ACROSS THE PLAINS SHOULD KEEP PWAT VALUES NEAR 1 INCH ALONG THE
EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND EASTWARD TODAY.
THESE AREAS WILL HAVE THE POTENTIAL FOR LOCALLY HEAVY RAIN AND
BURN SCAR FLASH FLOODING. IN ADDITION...LOCALLY HEAVY RAIN AND
BURN SCAR FLASH FLOODING WILL AGAIN BE POSSIBLE ACROSS THE
SOUTHWEST MOUNTAINS...WHERE PWAT VALUES NEAR 1 INCH WILL ADVECT
EASTWARD FROM SOUTHERN AZ. WILL ISSUE A FLASH FLOOD WATCH FOR THE
RECENT AND STEEPLY SLOPED BURN SCARS OF CATRON...LINCOLN AND
COLFAX COUNTIES THROUGH THE AFTERNOON UNTIL LATE EVENING.

MODELS CONTINUE TO SHOW AN EASTERLY WAVE PROGRESSING WESTWARD FROM
BIG BEND ACROSS NORTHERN MEXICO AND SOUTHERN NM WED THROUGH
FRI...THEN NORTHWESTWARD INTO SOUTHERN AZ AND SOUTHERN CA SAT AND
SUN. THIS WAVE WILL OVERPOWER THE ANTICYCLONIC CIRCULATION IN N
MEXICO AS EARLY AS LATE WEDNESDAY...AS ANOTHER MID LEVEL
ANTICYCLONIC CIRCULATION STRENGTHENS OVER EASTERN CO.
THEREFORE...AFTER ANOTHER DAY OF RELATIVELY LOWER POPS ACROSS THE
NW WED...A SOUTHEASTERLY RETURN FLOW WILL RE-ESTABLISH BY WEDNESDAY EVENING
BRINGING BETTER MOISTURE AND PRECIP CHANCES TO THE NW BY THU. PWAT
VALUES WILL AGAIN BE NEAR 1 INCH ALONG THE EAST SLOPES OF THE
CENTRAL MOUNTAIN CHAIN WED...AND ALSO ACROSS THE SW
MOUNTAINS...WHERE THE POTENTIAL FOR LOCALLY HEAVY RAIN AND BURN
SCAR FLASH FLOODING MAY PERSIST. THU...THE FAVORED LOCATION FOR
PRECIPITATION WILL BE THE VICINITY OF THE CONTINENTAL DIVIDE WHERE
SOUTHEASTERLY UPSLOPE FLOW WILL MAXIMIZE FROM THE PASSING
EASTERLY WAVE. IN THE WAKE OF THE WAVE...DRIER HUMIDITIES WILL
MOVE INTO THE AREA FROM THE SOUTHEAST...REACHING THE EAST SLOPES
OF THE CENTRAL MOUNTAIN CHAIN THU AND MUCH OF CENTRAL NM FRI. THIS
WILL CAUSE POPS TO TREND DOWNWARD WITH ISOLATED TO SCATTERED
CONVECTION FAVORING THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN
WESTWARD FRIDAY THROUGH THE WEEKEND. THE SW MOUNTAINS MAY SQUEEZE
OUT ONE LAST AFTERNOON OF NUMEROUS SHOWERS AND STORMS FRI AS THE
EASTERLY WAVE MOVES FROM SW NM INTO SOUTHERN AZ.

AFTER HIGH TEMPERATURES UP TO 7 DEGREES BELOW NORMAL IN THE WEST
AND UP TO 7 DEGREES ABOVE NORMAL IN THE EAST TODAY...READINGS WILL
VARY WITHIN 4 OR 5 DEGREES OF NORMAL THROUGH THE REMAINDER OF THE
WORK WEEK. OVER THE WEEKEND...THE DRIER AIR WILL USHER WARMER
TEMPERATURES WITH READINGS REACHING NEAR AND A FEW DEGREES ABOVE
NORMAL CENTRAL AND WEST...AND AS MUCH AS 7 DEGREES ABOVE NORMAL
ACROSS THE EAST.

44

&&

.FIRE WEATHER...
THE TREND OVER THE PAST 24 TO 48 HRS HAS SHOWN LITTLE CHANGE TO THE
OVERALL PATTERN...HOWEVER MODELS SHOW AVAILABLE MOISTURE CONTINUING
TO DIMINISH OVER THE NEXT 7 DAYS FOR CENTRAL AND EASTERN NM. THE
700-500MB DRY SLOT EVIDENT ON WATER VAPOR IMAGERY OVER NORTHERN AZ
AND NORTHWEST NM BEAT DOWN THE COVERAGE OF SHOWERS AND STORMS FOR
THE NW PLATEAU AND THE WEST CENTRAL MTS MONDAY. THE LATEST GUIDANCE
CONTINUES TO TREND THE MID/UPPER LEVEL DRY AIR EAST ALL THE WAY INTO
CENTRAL NM TODAY. DECREASED COVERAGE OF STORMS AND REALLY PULLED
BACK ON DEWPOINT VALUES TODAY...AND FOR THAT MATTER MUCH OF THE NEXT
7 DAYS.

THAT SAID...THERE WILL STILL BE POTENTIAL FOR LOCALLY HVY RAIN
AND FLASH FLOODING IN THE HIGH TERRAIN NEAR BURN SCARS...BUT IT
WILL BE MORE LIMITED RATHER THAN OVER A WIDESPREAD PORTION OF THE
STATE. THE GREATEST MOISTURE AND WEAKEST STEERING FLOW WILL BE
OVER THE SACS...RATON RIDGE...AND MOGOLLON AREA TODAY. THE FOCUS
WILL BE OVER THE EAST SLOPES AND SW MTS FOR WEDNESDAY AS MOISTURE
BEGINS MOVING BACK WESTWARD...THEN ALONG AND WEST OF THE DIVIDE
THURSDAY.

BEYOND THURSDAY...MODELS DEVELOP A SPRAWLING RIDGE FROM THE CENTRAL
PLAINS STATES WEST ALL THE WAY ACROSS NM WITH A DEEP MID/UPPER LEVEL
DRY SLOT OVER THE REGION. CONFIDENCE IS LOW IN THE EXTENDED HOWEVER
THIS WOULD FORCE MUCH OF THE MONSOON MOISTURE PLUME WELL INTO AZ.

MAX TEMPS THRU LATE WEEK WILL BE NEAR TO SLIGHTLY BLW NORMAL WHILE
MIN TEMPS REMAIN ABOVE NORMAL. BY WEEKS END TEMPS WILL CONTINUE TO
RISE EVEN MORE ABOVE NORMAL. VERY GOOD TO EXCELLENT RH RECOVERIES FOR
MANY AREAS OF THE HIGH TERRAIN AND THOSE THAT RECEIVE PRECIP WILL
TREND DOWN TOWARD GOOD BY THE WEEKEND. MIN RH VALUES AS ALREADY
SEEN MONDAY WILL BEGIN TO FALL INTO THE TEENS FOR MANY AREAS IN
THE LOWER TERRAIN WITH 20S AND 30S OVER THE MTS. HAINES VALUES ARE
ALSO LOOKING AT BIT HIGHER AREAWIDE.

GUYER

&&

.AVIATION...
06Z TAF CYCLE
SOME SHOWERS WILL LINGER UNTIL AROUND 3 AM NEAR KFMN...KGUP...KTCC
AND POSSIBLY KROW. SPOTTIER AND WEAKER CONVECTION ELSEWHERE ACROSS
NRN AND CENTRAL NM SHOULD DIMINISH BY DAY BREAK...EXCEPT FOR A FEW
SPRINKLES HERE AND THERE. WATER VAPOR IMAGERY...AND THE DEW POINT
AT KFMN...INDICATE DRIER AIR HAS MOVED INTO NW NM QUICKER THAN
EXPECTED. IN ADDITION...A PERSISTENT ANTICYCLONIC MID LEVEL
CIRCULATION IN NRN MEXICO IS PREVENTING RICHER MOISTURE FROM
ADVECTING N INTO NM. SO...ONLY ISOLD TO SCT TS/SHRA ARE NOW
EXPECTED ACROSS THE FORECAST AREA TUE...EXCEPT FOR PERIODS OF MORE
NUMEROUS CELLS OVER THE MTNS MAINLY DURING THE LATE AFTN.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  89  59  91  63 /  10   5  10  10
DULCE...........................  84  48  86  49 /  20  20  20  20
CUBA............................  85  52  88  53 /  20  10  20  20
GALLUP..........................  84  53  87  57 /  20  10  10  20
EL MORRO........................  80  50  84  53 /  30  20  20  20
GRANTS..........................  84  53  87  55 /  20  10  20  20
QUEMADO.........................  80  56  82  58 /  30  20  20  20
GLENWOOD........................  88  58  92  59 /  30  20  20  20
CHAMA...........................  79  51  81  52 /  40  20  20  20
LOS ALAMOS......................  84  62  85  62 /  30  20  20  20
PECOS...........................  83  59  83  59 /  30  30  40  20
CERRO/QUESTA....................  78  53  80  55 /  60  30  30  20
RED RIVER.......................  71  49  71  49 /  60  40  50  30
ANGEL FIRE......................  73  46  73  47 /  60  40  50  30
TAOS............................  83  51  86  53 /  30  30  30  20
MORA............................  80  56  80  56 /  40  30  50  20
ESPANOLA........................  90  55  92  58 /  20  20  20  20
SANTA FE........................  84  62  85  63 /  30  20  20  20
SANTA FE AIRPORT................  89  60  90  62 /  20  20  20  30
ALBUQUERQUE FOOTHILLS...........  90  67  93  66 /  20  20  20  20
ALBUQUERQUE HEIGHTS.............  90  70  93  70 /  20  10  20  30
ALBUQUERQUE VALLEY..............  92  67  95  68 /  20  10  20  20
ALBUQUERQUE WEST MESA...........  92  67  95  67 /  20  10  20  20
LOS LUNAS.......................  91  65  94  66 /  20  20  20  20
RIO RANCHO......................  92  67  95  68 /  20  10  20  20
SOCORRO.........................  94  68  96  68 /  20  20  10  30
SANDIA PARK/CEDAR CREST.........  86  61  89  59 /  30  20  30  20
TIJERAS.........................  90  62  93  62 /  20  20  30  20
MORIARTY/ESTANCIA...............  89  55  90  55 /  20  20  30  20
CLINES CORNERS..................  85  59  86  59 /  30  30  40  20
GRAN QUIVIRA....................  87  61  88  61 /  30  20  30  20
CARRIZOZO.......................  89  61  91  60 /  30  20  30  20
RUIDOSO.........................  82  56  83  55 /  50  30  50  20
CAPULIN.........................  82  61  84  61 /  50  40  50  20
RATON...........................  90  58  93  59 /  30  30  50  20
SPRINGER........................  88  59  89  61 /  30  30  40  20
LAS VEGAS.......................  86  56  85  56 /  30  30  40  20
CLAYTON.........................  93  66  95  66 /  20  20  20  20
ROY.............................  89  63  89  64 /  20  30  40  20
CONCHAS.........................  94  69  94  70 /  10  20  20  20
SANTA ROSA......................  96  67  96  68 /  10  20  20  20
TUCUMCARI.......................  98  70  99  71 /  10  20  10  20
CLOVIS..........................  93  66  94  66 /  20  20  10  10
PORTALES........................  95  68  96  68 /  30  20  10  10
FORT SUMNER.....................  96  68  95  69 /  20  20  20  20
ROSWELL.........................  98  70  97  68 /  30  20  20  10
PICACHO.........................  90  63  90  62 /  30  30  20  20
ELK.............................  85  61  86  59 /  50  30  30  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE
FOLLOWING ZONES...NMZ508-509-526>528.

&&

44
Hazardous weather outlook, Jul 16, 5:51 AM MDT, 22 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
551 AM MDT MON JUL 16 2012

NMZ501>540-171200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
551 AM MDT MON JUL 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE MONSOON MOISTURE PLUME WILL TILT OVER CENTRAL AND WESTERN NEW
MEXICO TODAY.  LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FROM SOME
THUNDERSTORMS WEST OF THE RIO GRANDE TO THE ARIZONA BORDER THIS
AFTERNOON AND EVENING. THE POTENTIAL EXISTS FOR FLASH FLOODING TO
DEVELOP WITHIN AND BELOW RECENTLY BURNED FORESTS...ESPECIALLY
THOSE IN CATRON COUNTY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE MONSOON MOISTURE PLUME WILL REMAIN OVER NEW MEXICO THIS WEEK
AND INTO THE WEEKEND. SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
LOCALLY HEAVY RAINFALL...ESPECIALLY IN THE AFTERNOON AND EVENING.
THE POTENTIAL EXISTS FOR MINOR FLOODING TO DEVELOP...AND FOR FLASH
FLOODING WITHIN AND BELOW ALL RECENTLY BURNED FORESTS.

.SPOTTER INFORMATION STATEMENT...

TO REPORT FLASH FLOODING...CONTACT LOCAL LAW ENFORCEMENT OR THE
NATIONAL WEATHER SERVICE. SELECT THE STORM REPORT LINK ON THE
NATIONAL WEATHER SERVICE WEBSITE...WWW.WEATHER.GOV/ABQ...OR CALL US AT
888.386.7637.

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 6:00 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 17, 2:11 PM MDTAreal Flood AdvisoryABQCatron109 min
Jul 17, 4:07 PM MDTAreal Flood AdvisoryABQCatron113 min

Nearby

Flash Flood Watches in New Mexico, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.